International Journal of Physics and Mathematics

International Journal of Physics and Mathematics


International Journal of Physics and Mathematics
International Journal of Physics and Mathematics
2020, Vol. 2, Issue 2
Parameter estimation of inverted exponential distribution via Bayesian approach

Arun Kumar Rao, Himanshu Pandey

In this paper, the inverted exponential distribution is considered for Bayesian analysis. The expressions for Bayes estimators of the parameter have been derived under squared error, precautionary, entropy, K-loss, and Al-Bayyati’s loss functions by using quasi and gamma priors.
Download  |  Pages : 14-20
How to cite this article:
Arun Kumar Rao, Himanshu Pandey. Parameter estimation of inverted exponential distribution via Bayesian approach. International Journal of Physics and Mathematics, Volume 2, Issue 2, 2020, Pages 14-20
International Journal of Physics and Mathematics International Journal of Physics and Mathematics